Mathematische Annalen

, Volume 344, Issue 4, pp 853–862 | Cite as

Determination of holomorphic modular forms by primitive Fourier coefficients

  • Shunsuke Yamana


We prove that Siegel modular forms of degree greater than one, integral weight and level N, with respect to a Dirichlet character \({\chi}\) of conductor \({\mathfrak f_\chi}\) are uniquely determined by their Fourier coefficients indexed by matrices whose contents run over all divisors of \({N/\mathfrak f_\chi}\). The cases of other major types of holomorphic modular forms are included.

Mathematics Subject Classification (2000)



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Breulmann S., Kohnen W.: Twisted Maass–Koecher series and spinor zeta functions. Nagoya Math. J. 155, 153–160 (1999)zbMATHMathSciNetGoogle Scholar
  2. 2.
    Gan W.T., Gross B.H., Savin G.: Fourier coefficients of modular forms on G 2. Duke Math. J. 115(1), 105–169 (2002)zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Heim B.: Separators of Siegel modular forms of degree two. Proc. Am. Math. Soc. 136(12), 4167–4173 (2008)zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Katsurada H.: On the coincidence of Hecke-eigenforms. Abh. Math. Sem. Univ. Hamburg. 70, 77–83 (2000)zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Miyake T.: Modular Forms. Springer, Heidelberg (1989)zbMATHGoogle Scholar
  6. 6.
    Scharlau R., Walling L.: A weak-multiplicity one theorem for Siegel modular forms. Pac. J. Math. 211, 369–374 (2003)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Serre J.P., Stark H.M.: Modular forms of weight 1/2. Springer Lec. Notes Math. 627, 27–67 (1977)CrossRefMathSciNetGoogle Scholar
  8. 8.
    Shimura G.: On Eisenstein series. Duke Math. J. 50, 417–476 (1983)zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Zagier, D.: Sur la conjecture de Saito-Kurokawa (d‘prés H. Maass). Sém Deligne-Pisot-Poitou Paris 1979/1980, (éd. M.-J. Bertin), Progr. Math. 12, Birkhauser, Boston, pp. 371–394 (1981)Google Scholar
  10. 10.
    Zhuravrev V.G.: Hecke rings for a covering of the symplectic group. Math. Sbornik 121(163), 381–402 (1983)Google Scholar

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.Graduate School of MathematicsKyoto UniversityKitashirakawa, KyotoJapan

Personalised recommendations